MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER GLENOSPHERE MINI BASEPLATE WITH TAPER ADAPTER; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER GLENOSPHERE MINI BASEPLATE WITH TAPER ADAPTER; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 010000589
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580); Crepitus (4893)
Date of Event 11/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: item# 110031426; lot# 66064912.Item# 110031405; lot# 665289451.Item# 115313; lot# j74370951.G2: foreign - event occurred in australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a revision approximately two (2) years and five (5) months post-implantation due to disassociation of the taper and baseplate.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: a3; b4; b5; d1; d2; d4; g1; g3; g4; g6; h1; h2; h4; h6.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a revision approximately two (2) years and five (5) months post-implantation due to disassociation of the taper and baseplate.During the revision, the taper and glenosphere were exchanged.Additionally, the humeral tray and bearing were also revised as it was seen they were worn as a secondary failure as a result of the disassociation.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.No product was returned or pictures provided of the taper adaptor or baseplate; visual and dimensional evaluations could not be performed.Visual examination of the provided picture of the explanted humeral tray and bearing identified the bearing has abnormal wear on the edge/lip.The secondary reported wear on the bearing is confirmed from the provided picture and consistent with wear that would occur from disassociation, however the disassociation event is not confirmed.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event was confirmed.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMPREHENSIVE REVERSE SHOULDER GLENOSPHERE MINI BASEPLATE WITH TAPER ADAPTER
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23791449
Report Number0001825034-2025-03970
Device Sequence Number10453685
Product Code PHX
UDI-Device Identifier00880304532465
UDI-Public(01)00880304532465(17)330413(10)65680587
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number010000589
Device Lot Number65680587
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer12/21/2025
03/19/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date01/20/2026
03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale